Tsh doesn't actually test your thyroid. If that's all your doc is testing, you haven't yet had a thyroid test. The only way to know is to get regular monitoring of your T4 and T3 and make certain your thyroid is functioning properly. While Tsh can indicate a problem with the thyroid that indicates a need for further testing, it isn't in itself a test of the thyroid. I think it tests the pituitary gland. As for those DNA tests, they are useless. If the Celexa was working, obviously you were absorbing it, right? The best test as far as I know is liver metabolites, not DNA, but it really doesn't matter in your case because you were already on the drug and it was working. You already had the proof you needed. If you didn't taper off of the Celexa slowly enough you could be suffering from withdrawal, and even if you're not, you could have. Pristiq is a very stimulating antidepressant, and so the increased anxiety was to be predicted. It's also much more difficult to stop taking than Celexa for most people -- it's the new version of Effexor -- so again, if the Celexa was working, this was a very risky and speculative choice to make. What you suffered from the Zoloft might have been withdrawal from stopping the Pristiq if you did it without a slow taper off, as that's what it sounds like. It might have been the Zoloft, but it might have been withdrawal. It's also very tough on the brain to rapidly shift from antidepressant to antidepressant. When you get side effects from a drug, it's being absorbed. When it works, it's being absorbed. When it's not being absorbed, it's like drinking water -- you don't feel anything. I've had this happen with two antidepressants, Prozac and Zoloft -- no side effects, no effects. Not absorption. Got some side effects and some effects from the four other ones I've taken, proving absorption. And if you do have a thyroid problem, that is very possibly the source of your anxiety problem in the first place -- until that's fixed how can you know it isn't your whole problem? But to know that, you need a proper diagnosis, which you haven't gotten yet. So far it appears to me you haven't gotten proper treatment and your psychiatrist is using you as a guinea pig. You might want to consider second opinions to see if you want to keep your current practitioners. Best of luck in getting over this. Oh, and you're in a boat I was put in a ton of years ago. They put me too on klonopin twice a day at the same time they put me on my first antidepressant after a lot of therapy just didn't take for me. I'm now addicted to Klonopin, but at he moderate doses at which it's used it doesn't do much if anything for me. The only thing that did anything were the antidepressants. I now feel nobody should take an antidepressant and a benzo taken regularly -- instead, the benzos would be best and safest used only as needed. When an antidepressant works, it works all the time, whereas benzos wear off. And just to emphasize, no drug for mental illness treats a thyroid problem.
I take Clonazepam 3 times a day for PTSD... I find the effects only last a good 5-6 hours. I take each dose 6 hours apart. I cannot miss the morning dose. Within' 30-45 minutes I am physically shaking. (Dependence is lame, I am currently weaning)
Since I began tapering, I notice the reduction in dose about 4 days after said reduction.
So although the Clonazepam is in my system, it only provides an anxiolytic effect for 6-8 hours. Sometimes less if I am under a lot of stress.